2 Publications

Mark all

[2]
2022 | Journal Article | IST-REx-ID: 11332 | OA
Convergence rate to the Tracy–Widom laws for the largest Eigenvalue of Wigner matrices
K. Schnelli, Y. Xu, Communications in Mathematical Physics 393 (2022) 839–907.
View | Files available | DOI | arXiv
 
[1]
2022 | Journal Article | IST-REx-ID: 12243 | OA
Directional extremal statistics for Ginibre eigenvalues
G. Cipolloni, L. Erdös, D.J. Schröder, Y. Xu, Journal of Mathematical Physics 63 (2022).
View | Files available | DOI | arXiv
 

Search

Filter Publications

Display / Sort

Export / Embed

2 Publications

Mark all

[2]
2022 | Journal Article | IST-REx-ID: 11332 | OA
Convergence rate to the Tracy–Widom laws for the largest Eigenvalue of Wigner matrices
K. Schnelli, Y. Xu, Communications in Mathematical Physics 393 (2022) 839–907.
View | Files available | DOI | arXiv
 
[1]
2022 | Journal Article | IST-REx-ID: 12243 | OA
Directional extremal statistics for Ginibre eigenvalues
G. Cipolloni, L. Erdös, D.J. Schröder, Y. Xu, Journal of Mathematical Physics 63 (2022).
View | Files available | DOI | arXiv
 

Search

Filter Publications

Display / Sort

Export / Embed